Yıl 2016, Cilt 19, Sayı 19, Sayfalar 119 - 131 2016-06-01

MODULES WITH FINITELY MANY SUBMODULES

Gabriel Picavet [1] , Martine Picavet-L’Hermitte [2]

144 171

We characterize ring extensions R ⊂ S having FCP (FIP), where S is the idealization of some R-module. As a by-product we exhibit characterizations of the modules that have finitely many submodules. Our tools are minimal ring morphisms, while Artinian conditions on rings are ubiquitous.
Idealization, ∆0-extension, SPIR, minimal ring extension, rami- fied, subintegral extension, FIP, FCP extension, Artinian ring
Konular Matematik ve İstatistik
Diğer ID JA98VH47FN
Dergi Bölümü Makaleler
Yazarlar

Yazar: Gabriel Picavet

Yazar: Martine Picavet-L’Hermitte

Bibtex @ { ieja266197, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {19}, pages = {119 - 131}, doi = {10.24330/ieja.266197}, title = {MODULES WITH FINITELY MANY SUBMODULES}, key = {cite}, author = {Picavet-L’Hermitte, Martine and Picavet, Gabriel} }
APA Picavet, G , Picavet-L’Hermitte, M . (2016). MODULES WITH FINITELY MANY SUBMODULES. International Electronic Journal of Algebra, 19 (19), 119-131. DOI: 10.24330/ieja.266197
MLA Picavet, G , Picavet-L’Hermitte, M . "MODULES WITH FINITELY MANY SUBMODULES". International Electronic Journal of Algebra 19 (2016): 119-131 <http://dergipark.gov.tr/ieja/issue/25192/266197>
Chicago Picavet, G , Picavet-L’Hermitte, M . "MODULES WITH FINITELY MANY SUBMODULES". International Electronic Journal of Algebra 19 (2016): 119-131
RIS TY - JOUR T1 - MODULES WITH FINITELY MANY SUBMODULES AU - Gabriel Picavet , Martine Picavet-L’Hermitte Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266197 DO - 10.24330/ieja.266197 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 119 EP - 131 VL - 19 IS - 19 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266197 UR - http://dx.doi.org/10.24330/ieja.266197 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra MODULES WITH FINITELY MANY SUBMODULES %A Gabriel Picavet , Martine Picavet-L’Hermitte %T MODULES WITH FINITELY MANY SUBMODULES %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 19 %N 19 %R doi: 10.24330/ieja.266197 %U 10.24330/ieja.266197